K − Bipartite Matching Extendability of Special Graphs

Abstract:

Article Preview

Let be a simple connected graph containing a perfect matching. For a positive integer , , is said to be bipartite matching extendable if every bipartite matching of with is included in a perfect matching of . In this paper, we show that bipartite matching extendability of some special graphs.

Info:

Periodical:

Edited by:

Dongye Sun, Wen-Pei Sung and Ran Chen

Pages:

4008-4012

DOI:

10.4028/www.scientific.net/AMM.121-126.4008

Citation:

Z. H. Hui et al., "K − Bipartite Matching Extendability of Special Graphs", Applied Mechanics and Materials, Vols. 121-126, pp. 4008-4012, 2012

Online since:

October 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.